RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1985, Volume 40, Issue 4(244), Pages 43–47 (Mi umn2702)  

International conference "Modern Problems of Algebra and Analysis"
Plenary lectures

Explicit results on the arithmetic of curves of higher genus

J. S. Cassels


Full text: PDF file (653 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1985, 40:4, 43–48

Bibliographic databases:

MSC: 11G30, 14G05, 14Hxx

Citation: J. S. Cassels, “Explicit results on the arithmetic of curves of higher genus”, Uspekhi Mat. Nauk, 40:4(244) (1985), 43–47; Russian Math. Surveys, 40:4 (1985), 43–48

Citation in format AMSBIB
\Bibitem{Cas85}
\by J.~S.~Cassels
\paper Explicit results on the arithmetic of curves of higher genus
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 4(244)
\pages 43--47
\mathnet{http://mi.mathnet.ru/umn2702}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=807783}
\zmath{https://zbmath.org/?q=an:0597.14027}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1985RuMaS..40...43C}
\transl
\jour Russian Math. Surveys
\yr 1985
\vol 40
\issue 4
\pages 43--48
\crossref{https://doi.org/10.1070/RM1985v040n04ABEH003610}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985D103900005}


Linking options:
  • http://mi.mathnet.ru/eng/umn2702
  • http://mi.mathnet.ru/eng/umn/v40/i4/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:196
    Full text:85
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019